Sir.—I read the report by Drs Silber and D'Angelo1 concerning Hoigne's syndrome with interest and pleasure. The more articles about adverse drug reactions which are published in the medical literature, the better will doctors be aware of the importance of drug monitoring, and to prevention of adverse effects.
I do feel it necessary to add some remarks to their report. I first should note that the authors' statement that cases of Hoigne's syndrome in children and adolescents are unpublished and unknown is incorrect. I refer to Professor Hoigne's statement in the most used and best known handbook of adverse drug reactions that "... generalized seizures or twitching of the extremities have been also observed in adults and especially in children."2 I have found some pediatric cases of Hoigne's syndrome in the European literature.3-6 The observations have not created sensation and have not been republished in any of